Translator Disclaimer
2007 Energy estimates for strictly hyperbolic equations with low regularity in coefficients
Daniele Del Santo, Tamotu Kinoshita, Michael Reissig
Differential Integral Equations 20(8): 879-900 (2007).

Abstract

An energy inequality is derived for a strictly hyperbolic operator under some assumptions related to the low regularity of the coefficients and its oscillating character.

Citation

Download Citation

Daniele Del Santo. Tamotu Kinoshita. Michael Reissig. "Energy estimates for strictly hyperbolic equations with low regularity in coefficients." Differential Integral Equations 20 (8) 879 - 900, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35281
MathSciNet: MR2339842

Subjects:
Primary: 35L10
Secondary: 35L15

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.20 • No. 8 • 2007
Back to Top